Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had sex. Taken unwanted 72. Now have vomiting. Am I pregnant or medicine's side effects?

Sir i m smita i hav done sex with my husband on 6th day of my period and i hav taken unwantd 72 withn 72 hours after 3days again i got a little bit discharge that lasted 4 3days. .after eatng sometimes i feel vomiting . . Am i pregnant or it is da symptom of dat medicine. . Sir please help me i m realy worrid we dont want baby now.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Emergency Medicine Specialist 's  Response
Hello smita
Thanks for your query
Welcome to HCM
AS PER DISCUSSION FIRST OF ALL THERE IS NO CHANCES TO GET YOU PREGNANT BECAUSE YOU HAVE SEX ON SIXTH DAY OF YOUR CYCLE WHICH IS FAR REMOTE FROM OVULATION DAY
SECOND YOU ALREADY TAKEN EMERGENCY PILL(UNWANTED 72) WITH IN TIME FRAME ALTHOUGH THERE IS UNNESSISARY TO TAKE SECOND DOSE OF IT AS YOU HAD
THIRD-ONLY VOMITING IS NOT A SIGN OF PREGNANCY IT MAY BE DUE TO DRUG YOU HAD OR SIMPLY BECAUSE OF YOUR ANXIETY
SO AS CONCLUSION YOU SHOULD NOT WORRY ABOUT PREGNANCY INJOY YOUR FAMILY LIFE NEXT TIME WITH PROPER CONTRACEPTIVE PRECAUTION
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor